TITLE

Risperidone-induced galactorrhea

AUTHOR(S)
Schreiber, S.; Segman, Ronnen H.
PUB. DATE
April 1997
SOURCE
Psychopharmacology;1997, Vol. 130 Issue 3, p300
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Reports a case of risperidone-induced hyperprolactinemia and galactorrhea. Clinical features of the subject; Treatment; Background on risperidone.
ACCESSION #
4688831

 

Related Articles

  • Amenorrhoea, galactorrhoea, and hyperprolactinaemia induced by methyldopa. Arze, R.S.; Ramos, J.M.; Rashid, H.U.; Kerr, D.N.S. // British Medical Journal (Clinical Research Edition);7/18/1981, Vol. 283 Issue 6285, p194 

    Presents case studies on amenorrhea, galactorrhea, and hyperprolactinemia induced by methyldopa. Side effects of methyldopa; Relation between hyperprolactinemia, amenorrhea, and administration of methyldopa; Estimation of the serum prolactin concentrations.

  • Verapamil-Induced Hyperprolactinemia and Galactorrhea. Gluskin, Lawrence F.; Strassberg, Boris; Shah, Jayendra H. // Annals of Internal Medicine;Jul81, Vol. 95 Issue 1, p66 

    Presents a study that discussed the occurrence of galactorrhea and hyperprolactinemia during verapamil therapy in a young woman. Therapeutic benefits and common side effects of verapamil; Case report of the woman; Effect of verapamil on transmembrane calcium fluxes.

  • Risperidone.  // Reactions Weekly;7/28/2012, Issue 1412, p41 

    The article describes the case of a 29-year-old man with schizophrenia who developed hyperprolactinaemia during treatment with risperidone.

  • Primary hypothyroidism presenting as amenorrhoea and galactorrhoea with hyperprolactinaemia and pituitary enlargement. Heyburn, P.J.; Gibby, O.M.; Hourihan, M.; Hall, R.; Scanlon, M.F. // British Medical Journal (Clinical Research Edition);6/21/1986, Vol. 292 Issue 6536, p1660 

    Investigates the primary hypothyroidism in patients with the amenorrhea and galactorrhea syndrome. Cause of hyperprolactinemia; Association of adenomas secreting thyroid stimulating hormone with primary thyroid failure; Use of thyroxine in the resolution of symptoms.

  • Risperidone.  // Reactions Weekly;10/9/2010, Issue 1322, p26 

    The article describes the case of a woman in her 20s who developed hyperprolactinaemia while undergoing treatment with risperidone.

  • Antipsychotics and high prolactin.  // WHO Drug Information;2001, Vol. 15 Issue 2, p81 

    Reports that the New Zealand Medicines and Medical Devices Safety Authority has recommended reducing the dosage, or changing to an atypical antipsychotic agent, when patients receiving typical antipsychotics or risperidone experience symptomatic hyperprolactinemia. Circumstances wherein...

  • Risperidone.  // Reactions Weekly;1/12/2013, Issue 1434, p55 

    The article describes the case of a 39-year-old woman who received risperidone but she developed hyperprolactinaemia and iopathic granulomatous mastitis during treatment.

  • Quetiapine/risperidone.  // Reactions Weekly;7/20/2013, Issue 1462, p28 

    The article presents a case study about the development of hyperprolactinaemia in a 53-year-old man after receiving risperidone and quetiapine.

  • Risperidone/zuclopenthixol.  // Reactions Weekly;12/11/2010, Issue 1331, p28 

    The article describes the clinical cases of five women, diagnosed with schizophrenic exacerbations, who developed symptomatic hyperprolactinaemia while under zuclopenthixol or risperidone treatment regimen.

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics